A new proof of a Paley—Wiener type theorem for the Jacobi transform

Tom Koornwinder Mathematisch Centrum, 2:e Boerhaavestraat 49, Amsterdam (Oost), Holland

TBD mathscidoc:1701.332417

Arkiv for Matematik, 13, (1), 145-159, 1974.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 258 downloads ] [ 0 comments ] [ Cited by 218 ]
@inproceedings{tom1974a,
  title={A new proof of a Paley—Wiener type theorem for the Jacobi transform},
  author={Tom Koornwinder},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203455814056226},
  booktitle={Arkiv for Matematik},
  volume={13},
  number={1},
  pages={145-159},
  year={1974},
}
Tom Koornwinder. A new proof of a Paley—Wiener type theorem for the Jacobi transform. 1974. Vol. 13. In Arkiv for Matematik. pp.145-159. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203455814056226.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved